# SDR SWAA2023062771691

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 21,968 hours, 10,683 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE FELL OUT OF CASE<[01] INSPECTED AND REINSTALLED FWD SERVICE DOOR EMERGENCY ESCAPE SLIDE REF MT725-61-06
